# SDR 20010104AP006

- Difficulty date: September 26, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Boeing 727-21
- Aircraft serial: 19007
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: 160117301
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 731 - EN ROUTE TO IND, MAINTENANCE LIGHT ON CARGO FIRE DETECTOR ILLUMINATED.  AIRCRAFT LANDED IND SAFELY.  REMOVED AND REPLACED FORWARD LOWER CARGO DETECTOR BATTERY.  SYSTEM TESTED AND NO DEFECTS NOTED.  (M)
